True Chemo

So yesterday I started two new drugs, vincristine and procarbazine. I feel like I now have a realer chemo experience. Yesterday evening I felt terrible and threw up. Today started off great, but about 4 hours after taking the procarbazine, the nausea started again and I’ve thrown up twice since. I don’t share this to be gross or overly personal, but so you can pray more specifically. Please also pray for my loving wife, she finds it very stressful to see me being sick. Especially this way.

The vincristine drug was given by IV and the procarbazine is oral capsules. The IV I don’t get again for several weeks, but the pills are every day for the next two weeks. 

But, praise the Lord, I’m this far in and now really is the first bad side effects. I’m confident with continued prayer, this too will be doable. 

Advertisements

3 thoughts on “True Chemo

  1. Oh boy, that sucks! You all are continually in our thoughts and pray these side effects will ease as your body adjusts to the new meds.

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s